# SDR C2XA09SH050

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145
- Aircraft serial: 476
- Aircraft time: 18,074 hours, 13,636 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569382610
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK RT AILERON DAMPNER ATTACHMENT POINT O/B HAT BUSHING ON AILERON SIDE FITTING IS WORN.  MX R&R RT AILERON DAMPNER BRACKET IAW EMB 145 SRM 51-40-02.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
